Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, EpiSciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Classes of graphs with restricted interval models

Abstract : We introduce q-proper interval graphs as interval graphs with interval models in which no interval is properly contained in more than q other intervals, and also provide a forbidden induced subgraph characterization of this class of graphs. We initiate a graph-theoretic study of subgraphs of q-proper interval graphs with maximum clique size k+1 and give an equivalent characterization of these graphs by restricted path-decomposition. By allowing the parameter q to vary from 0 to k, we obtain a nested hierarchy of graph families, from graphs of bandwidth at most k to graphs of pathwidth at most k. Allowing both parameters to vary, we have an infinite lattice of graph classes ordered by containment.
Document type :
Journal articles
Complete list of metadata

Cited literature [13 references]  Display  Hide  Download

https://hal.inria.fr/hal-00958935
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s Connect in order to contact the contributor
Submitted on : Thursday, March 13, 2014 - 4:47:59 PM
Last modification on : Tuesday, October 19, 2021 - 11:09:38 PM
Long-term archiving on: : Friday, June 13, 2014 - 12:01:17 PM

File

dm030404.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Andrzej Proskurowski, Jan Arne Telle. Classes of graphs with restricted interval models. Discrete Mathematics and Theoretical Computer Science, DMTCS, 1999, Vol. 3 no. 4 (4), pp.167-176. ⟨10.46298/dmtcs.263⟩. ⟨hal-00958935⟩

Share

Metrics

Record views

23

Files downloads

707